# SDR UPS03240124

- Difficulty date: January 8, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5755 · Spoilers
- Part: Housing
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI, .75 INCH CRACK FOUND IN NR 11 SPOILER ACTUATOR SUPPORT FITTING LWR O/B LUG IN UPPER RADIUS.  REPLACED NR 11 SPOILER ACTUATOR SUPPORT CASTING IAW DRAWING 65-17315.
